Electron. J. Diff. Eqns., Vol. 2001(2001), No. 19, pp. 1-14.

Local and global estimates for solutions of systems involving the p-Laplacian in unbounded domains

A. Bechah

In this paper, we study the local and global behavior of solutions of systems involving the p-Laplacian operator in unbounded domains. We extend some Serrin-type estimates which are known for simple equations to systems of equations.

Submitted November 23, 2001. Published March 23, 2001.
Math Subject Classifications: 35J20, 35J45, 35J50, 35J70.
Key Words: quasilinear systems, p-Laplacian operator, unbounded domain, Serrin estimate.

Show me the PDF file (260K), TEX file, and other files for this article.

Abdelhak Bechah
Laoratoire MIP
UFR MIG, Universite Paul Sabatier Toulouse 3
118 route de Narbonne, 31 062
Toulouse cedex 4, France
e-mail: bechah@mip.ups-tlse.fr or abechah@free.fr

Return to the EJDE web page